Algebraic entropy for semi-discrete equations

Dmitry Demskoy, C-M. Viallet

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We extend the definition of algebraic entropy to semi-discrete (difference-differential) equations. Calculating the entropy for a number of integrable and non integrable systems, we show that its vanishing is a characteristic feature of integrability for this type of equation.
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalJournal of Physics A: Mathematical and Theoretical
Volume45
Issue number35
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Algebraic entropy for semi-discrete equations'. Together they form a unique fingerprint.

Cite this